# SDR FDEA201010144072

- Difficulty date: October 14, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654N02458
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, SEAT TRACK FROM BS 365.5 TO 640 RBL 45 CORRODED AT STN 365.5 TO 369   APPROX SEAT TRACK AT BS 365.5 TO 640 REPLACED IAW SRM 51-40-02 REV 100.  REPAIR IS CLASSIFIED MINOR IAW GMM 6-2-100.
